# SDR TSAA20211117012

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 49,543 hours, 54,360 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1000573058 - CORROSION ON FLOORBEAM TOP CAP@ STA 887 RBL 47 BLENDED I.AW B.737-300 SRM REV 125 CH
51-10-02 PARA 14 AND WAS FOUND TO BE BEYOND ALLOWABLE LIMITS. ORIGINAL THICKNESS .153, MAX REMOVAL ALLOWED.015 (.138), REMAINING THICKNESS .079 I.AW B.737-300 SRM REV 125 CH 53-60-51 FIG 101. REPAIRED I.AW AEROSPACE DWG NO. R27904.1-053-019-001 REV:NC, & E015509 REV IR.
